# SDR 2023FA0000008

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: General aviation
- Aircraft: N269CM
- Make and model: Boeing 767333
- Aircraft serial: 25586
- Aircraft time: 107,471 hours, 18,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1417 S19-20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CORROSION ON FRAME OUTER CHORD, STA 1417 BETWEEN STR 19R AND STR 20R.
